# SDR DL764070186

- Difficulty date: March 3, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 20,076 hours, 6,365 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 6228971500
- Part serial: 137016
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TCAS FAILED IN FLT.  INSTALLED PROCESSOR FROM A/C 1821, CKS GOOD.
